MAUDE Adverse Event Report: MMJ SA DE CV(USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV(USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18780
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Extubate (2402)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device's connector was detached from the tube.It was stated that the connector slipped free and popped off.When the t-piece connector was reattached, it would popped free easily, although it sat flush when replaced, it would slip out.The customer reported patient was reintubated.

Brand Name
MALLINCKRODT
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV(USD)
ave henequen no 1181 desarrol
ciudad juarez,mx 32590
MX  32590
MDR Report Key8364392
Report Number2936999-2019-00132
Device Sequence Number11241469
Product Code BTR
UDI-Device Identifier60884522007615
UDI-Public60884522007615
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number18780
Device Catalogue Number18780
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2019
Initial Report FDA Received Date02/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;